The active ingredient in Delsym, dextromethorphan, can cause hallucinations. At the very least, in it's proper doses can also, like it did my son, cause MAJOR night terrors. i am not sure if it was night terrors or hallucinations or both but the doctors said that this is what the highschoolers are now using to get high and make themselves have hallucinations.
It was really scary what hapened to my son.
I did not know that this was the new drug kids were using either! Man, it sure keeps changing, huh?
Ok, well, I though you might like to know.
it also has put a renewed vision in my mind of making sure anything that they could possibly get into, is put away.
Stay safe with our kids and meds.
Today is our one year anniversary. It sure has been a crazy year, but I am so thankful for my husband.
The other day I told you that we had finally finished MOH 1. Whoo Hoo! So, I wanted to show you my daughters timeline that she has worked ...
For one of my last reviews of the year, I was given the opportunity to review a first grade math program from Pearson, called enVisionMATH ...
It's workout Wednesday!For those of you who do not know what workout Wednesday is, it is when we all comment to each other how we did fo...